MathSciNet Relay Station
MathSciNet bibliographic data
MR1336058 60B12
Schiopu-Kratina, Ioana; Daffer, Peter Convergence of weighted sums and laws of large numbers in $D([0,1];E)$. J. Multivariate Anal. 53 (1995), no. 2, 279–292.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement